About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 684248, 24 pages
http://dx.doi.org/10.1155/2012/684248
Research Article

An Approximation of Semigroups Method for Stochastic Parabolic Equations

1Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey
2Department of Mathematics, ITTU, 74012 Ashgabat, Turkmenistan
3Certified Dental Supply LLC 43 River Road, Nutley, NJ 07031, USA

Received 25 May 2012; Accepted 8 June 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Allaberen Ashyralyev and Mehmet Emin San. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ashyralyev and I. Hasgur, “Linear stochastic differential equations in a Hilbert space,” Abstract of Statistic Conference-95, Ankara, Turkey, 1–6, 1995.
  2. R. F. Curtain and P. L. Falb, “Stochastic differential equations in Hilbert space,” Journal of Differential Equations, vol. 10, pp. 412–430, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Da Prato, “Regularity properties of a stochastic convolution integral,” Analisi Matematica, vol. 72, no. 4, pp. 217–219, 1982. View at Zentralblatt MATH
  4. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1992.
  5. A. Ashyralyev and G. Michaletsky, “The approximation of solutions of stochastic differential equations in Hilbert space by the difference schemes, Trudy nauchno-prakticheskoy konferencii, ‘Differencialniye uravneniya i ih prilozheniya’,” Ashgabat, vol. 1, pp. 85–95, 1993.
  6. E. J. Allen, S. J. Novosel, and Z. Zhang, “Finite element and difference approximation of some linear stochastic partial differential equations,” Stochastics and Stochastics Reports, vol. 64, no. 1-2, pp. 117–142, 1998. View at Zentralblatt MATH
  7. E. Hausenblas, “Numerical analysis of semilinear stochastic evolution equations in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 147, no. 2, pp. 485–516, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Yurtsever and A. Yazliyev, “High order accuracy difference scheme for stochastic parabolic equation in a Hilbert space,” in Some Problems of Applied Mathematics, pp. 212–220, Fatih University, Istanbul, Turkey, 2000.
  9. T. Shardlow, “Numerical methods for stochastic parabolic PDEs,” Numerical Functional Analysis and Optimization, vol. 20, no. 1-2, pp. 121–145, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Ashyralyev, “On modified Crank-Nicholson difference schemes for stochastic parabolic equation,” Numerical Functional Analysis and Optimization, vol. 29, no. 3-4, pp. 268–282, 2008. View at Publisher · View at Google Scholar
  11. L. Han, L. G. Han, X. B. Gong, Shan Gang-Yi, and J. Cui, “Implicit finite-difference plane wave migration in TTI media,” Chinese Journal of Geophysics, vol. 54, no. 4, pp. 1090–1097, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Jentzen, “Higher order pathwise numerical approximations of SPDEs with additive noise,” SIAM Journal on Numerical Analysis, vol. 49, no. 2, pp. 642–667, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Jentzen and P. E. Kloeden, “The numerical approximation of stochastic partial differential equations,” Milan Journal of Mathematics, vol. 77, no. 1, pp. 205–244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. Ashyralyev and M. Akat, “An approximation of stochastic hyperbolic equations,” AIP Conference Proceedings, vol. 1389, pp. 625–628, 2011.
  15. A. Ashyralyev and E. M. San, “Finite difference method for stochastic parabolic equations,” AIP Conference Proceedings, vol. 1389, pp. 589–592, 2011.
  16. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, vol. 148 of Operator Theory: Advances and Applications, Birkhäuser, Berlin, Germany, 2004. View at Publisher · View at Google Scholar
  17. A. A. Samarskii and E. S. Nikolaev, Nikolaev, Numerical Methods for Grid Equations, Vol. 2: Iterative Methods, Birkhäuser, Basel, Switzerland, 1989.